# SDR CALA2025092409203

- Difficulty date: September 21, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N14249
- Make and model: Boeing 737824
- Aircraft serial: 28809
- Aircraft time: 75,973 hours, 29,279 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Misaligned
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R GIRT BAR FABRIC MIS-ALIGNED -DIFFICULT TO PUT IN DISARM POSITION. ADJUSTED DOOR R1 SLIDE FABRIC REF. AMM 25-66-00. OPS CHECK GOOD.
